# SDR CHQA20130722184

- Difficulty date: July 22, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N372SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145538
- Aircraft time: 28,110 hours, 24,525 cycles
- Engine: Rroyce AE3007A13
- Engine time: 17,862 hours, 16,834 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9004
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AN ELECTRICAL BURNING ODOR IN CABIN NEAR ROW 2 DURING FLIGHT.  MX FOUND THE SIDEWALL BALLAST AT ROW 1A TO BE AT FAULT.  REPLACED BALLAST.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
